Basic Care Ibuprofen Tablets, 500 Count

2 sold in last 8 hours
Basic Care
In Stock
$11.99 $8.00
Details: Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, pain reliever/fever reducer and a nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain...
Check it out
customers are viewing this product

Details: Compare to Advil® active ingredient. Ibuprofen Tablets 200 mg active ingredient is 200 mg of ibuprofen, pain reliever/fever reducer and a nonsteroidal anti-inflammatory drug (NSAID) for adults and children 12 years and over. These coated tablets temporarily relieve minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps. This product is gluten free.

Features:

  • Compare to Advil active ingredient
  • Pain reliever/fever reducer
  • For adults and children 12 years and over
  • Temporarily relieves minor aches and pains due to headache, muscular aches, minor pain of arthritis, toothache, backache, the common cold, and menstrual cramps
  • Gluten Free

UPC: 370030114184

Package Dimensions: 5.0 x 2.6 x 2.6 inches

You have successfully subscribed!